| Model Number |
DVPB3D1 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Mechanical Problem (1384); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that post implant of the implantable cardioverter defibrillator (icd) and right ventricular (rv) lead, oversensing of noise was observed and caused inappropriate episode detection.The device was reprogrammed, and the patient was brought back to the lab.Upon pocket opening, it was found that the device set screw was loose.The lead was reinserted into the header, passed a tug test, and all lead testing results were stable with no further noise.The lead and device remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Correction: b3 and b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post implant of the implantable cardioverter defibrillator (icd) and right ventricular (rv) lead, oversensing of noise was observed and caused inappropriate episode detection.Additionally, a lead integrity alert (lia) triggered for high rate non-sustained episodes and an elevated sensing integrity counter (sic) value.The device was reprogrammed, and the patient was brought back to the lab.Upon pocket opening, it was found that the device set screw was loose.The lead was reinserted into the header, passed a tug test, and all lead testing results were stable with no further noise.The lead and device remain in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated oversensing.Analysis of the device memory indicated oversensing due to non-physiologic signals/sensing integrity counter.Analysis of the device memory observed noise on the electrogram waveforms.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.